Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 48, NWS Northern Indiana

June 10, 20204 counties in Ohio; Allen County, DeKalb County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 3:58 PM EDT for 4 counties in Ohio; Allen County, DeKalb County, Wells County, Indiana. It was in force for 32 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 3:58 PM EDT (19:58 UTC)
Expired
Jun 10, 2020, 4:30 PM EDT
In force
32 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Allen County, IN, DeKalb County, IN, Wells County, IN, Defiance County, OH, Fulton County, OH, Paulding County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:08 PM EDTHAIL 1.25Hessen Cassel, INREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
Jun 10, 4:12 PM EDTTSTM WND DMG3 Nw New Haven, IN3 FT DIAMETER TREE SNAPPED.
Jun 10, 4:12 PM EDTTSTM WND DMG4 N New Haven, INSHINGLES TORN OFF ROOF.
Jun 10, 4:12 PM EDTTSTM WND GST 60New Haven, INNUMEROUS BRANCHES DOWN.
Jun 10, 4:15 PM EDTTSTM WND DMGNew Haven, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM NEW HAVEN. TREE ON A HOUSE.
Jun 10, 4:15 PM EDTHAIL 1.54 E Wallen, INREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Jun 10, 4:15 PM EDTNON-TSTM WND DMGNew Haven, INTREE ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:54 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

722 
WUUS53 KIWX 101958
SVRIWX
INC003-033-179-OHC039-051-125-171-102030-
/O.NEW.KIWX.SV.W.0048.200610T1958Z-200610T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
358 PM EDT Wed Jun 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Allen County in northeastern Indiana...
  Southeastern De Kalb County in northeastern Indiana...
  Northeastern Wells County in northeastern Indiana...
  Northwestern Defiance County in northwestern Ohio...
  Western Paulding County in west central Ohio...
  Central Williams County in northwestern Ohio...
  Northwestern Fulton County in northwestern Ohio...

* Until 430 PM EDT.

* At 358 PM EDT, severe thunderstorms were located along a line
  extending from near Ossian to near St. Joe, moving northeast at 80
  mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Butler around 405 PM EDT.
  Edgerton around 410 PM EDT.
  Woodburn, Grabill and Edon around 415 PM EDT.
  Montpelier, St. Joe and Holiday City around 420 PM EDT.
  Hicksville around 425 PM EDT.

Other locations impacted by these severe thunderstorms include
Alvordton, Melbern, Edgerton In Allen County, Pulaski, Spencerville
In Dekalb County, Zulu, Moore, Artic, Saint Joe and Middletown.

This includes the following highways...
 Interstate 469 between mile markers 5 and 6, and between mile
markers 9 and 30.
 Interstate 69 in Indiana between mile markers 312 and 324.
 Interstate 80 in Ohio between mile markers 10 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4092 8484 4092 8507 4086 8508 4084 8518
      4127 8514 4159 8471 4171 8433
TIME...MOT...LOC 1958Z 207DEG 68KT 4091 8513 4126 8491 

HAIL...1.00IN
WIND...70MPH
 
$$

JBALL
1 follow-up statement
961 
WWUS53 KIWX 102015
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
415 PM EDT Wed Jun 10 2020

INC179-102024-
/O.CAN.KIWX.SV.W.0048.000000T0000Z-200610T2030Z/
Wells IN-
415 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Indiana...and northwestern and west central Ohio.

LAT...LON 4104 8476 4107 8506 4127 8504 4159 8471
      4171 8433
TIME...MOT...LOC 2014Z 207DEG 68KT 4118 8495 4153 8472 

$$

INC003-033-OHC039-051-125-171-102030-
/O.CON.KIWX.SV.W.0048.000000T0000Z-200610T2030Z/
Allen IN-De Kalb IN-Defiance OH-Paulding OH-Williams OH-Fulton OH-
415 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN ALLEN...SOUTHEASTERN DE KALB...NORTHWESTERN
DEFIANCE...NORTHWESTERN PAULDING...CENTRAL WILLIAMS AND NORTHWESTERN
FULTON COUNTIES...

At 414 PM EDT, severe thunderstorms were located along a line
extending from near Grabill to near Edon, moving northeast at 80 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Butler and Edgerton around 430 PM EDT.
  Montpelier and Holiday City around 440 PM EDT.

Other locations impacted by these severe thunderstorms include
Leo-cedarville, West Jefferson, Alvordton, Newville, Concord,
Williams Center, Harlan, Melbern, Edgerton In Allen County and
Pulaski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4104 8476 4107 8506 4127 8504 4159 8471
      4171 8433
TIME...MOT...LOC 2014Z 207DEG 68KT 4118 8495 4153 8472 

HAIL...1.25IN
WIND...70MPH
 
$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
123 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.

&&

.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020

Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.

&&

.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020

An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 122 PM EDT Wed Jun 10 2020

A 40 kt low level jet pushes towards the region ahead of a strong
cold front. Gusty synoptic winds are expected today between 25
and 30 kts out of the southwest before dying off after midnight
tonight. Thunderstorms will have the potential to create damaging
winds as well as the possibility of large hail and isolated
tornadoes. Heavy rain from thunderstorms will have the potential
to reduce CIGs/VISBY into IFR to LIFR threshold, but quick storm
motions should make those conditions brief. Storms should be out
of the area during the evening/early overnight. Then, a brief
period of MVFR CIGs are possible around 3z-5z as a secondary CAA
area moves through. Winds will continue to die down and clouds
will clear Thursday as the remnants of Cristobal move away from
the area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through Thursday morning for INZ003.

MI...Beach Hazards Statement through Thursday morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Northern Indiana
358 AM EDT Wed Jun 10 2020

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-110800-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
358 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing damaging wind gusts are expected
today. Please ensure you have a reliable method to receive weather
watches and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ003-MIZ077-110800-
La Porte-Berrien-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additionally, thunderstorms today could produce locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous beach conditions are expected again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ004-012>015-020-022-110800-
St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Thunderstorms today could produce locally damaging wind gusts.
However, the severe thunderstorm risk is greatest toward eastern
Indiana, northwest Ohio and southeast Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-110800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
358 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory.

In the hours before

Special weather statement, Jun 10, 3:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
346 PM EDT Wed Jun 10 2020

INZ009-018-OHZ004-102015-
De Kalb-Allen-Defiance-
346 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ALLEN...SOUTHEASTERN DE
KALB AND WEST CENTRAL DEFIANCE COUNTIES...

At 346 PM EDT, a strong thunderstorm was located over New Haven,
moving north at 75 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Grabill around 355 PM EDT.
  Hicksville and St. Joe around 400 PM EDT.

Other locations impacted by this storm include Cuba, Leo-cedarville,
Newville, Saint Joe, Concord, Harlan, Spencerville In Dekalb County
and Maples.

This includes Interstate 469 between mile markers 15 and 29.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4099 8497 4103 8513 4134 8502 4137 8472
TIME...MOT...LOC 1946Z 200DEG 65KT 4108 8504

HAIL...0.25
WIND...40MPH

JBALL
Local storm report, Jun 10, 3:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 W BERLIEN             41.63N 84.92W
06/10/2020                   STEUBEN            IN   EMERGENCY MNGR

            TREE DOWN.

&&
Local storm report, Jun 10, 3:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     FREMONT                 41.73N 84.93W
06/10/2020                   STEUBEN            IN   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

&&
Local storm report, Jun 10, 3:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     3 ESE BRIMFIELD         41.44N 85.34W
06/10/2020                   NOBLE              IN   PUBLIC

            NUMEROUS LARGE TREES DOWN.

&&
Local storm report, Jun 10, 3:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     2 ENE NINE MILE         40.98N 85.18W
06/10/2020  M64 MPH          ALLEN              IN   ASOS

&&

SKIP
Local storm report, Jun 10, 3:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     1 N EDDY                41.55N 85.44W
06/10/2020                   LAGRANGE           IN   PUBLIC

            TREE DOWN ON HOUSE AND CAR.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningIWXDefiance, Williams50 min
Jun 10, 3:07 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Williams38 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningIWXDefiance, Williams44 min
Jun 10, 3:51 PM EDTSevere Thunderstorm WarningIWXFulton, Williams24 min
Jun 10, 4:32 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams43 min
Jun 10, 4:52 PM EDTSpecial Weather StatementIWXAllen, Putnam23 min
Jun 10, 5:01 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam30 min
Jun 10, 5:18 PM EDTSpecial Weather StatementIWXDefiance27 min
Jun 10, 5:29 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams27 min
Jun 10, 5:59 PM EDTSpecial Weather StatementIWXFulton, Henry31 min
Jun 10, 3:46 AM EDTBeach Hazards StatementIWX31 hr
Jun 10, 12:25 PM EDTSpecial Weather StatementIWXFulton35 min
Jun 10, 12:33 PM EDTSpecial Weather StatementIWXElkhart27 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko35 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph35 min
Jun 10, 12:43 PM EDTSpecial Weather StatementIWXMiami32 min
Jun 10, 12:49 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash26 min
Jun 10, 12:56 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange49 min
Jun 10, 1:08 PM EDTSevere Thunderstorm WarningIWXElkhart52 min
Jun 10, 1:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Wabash46 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 10, 1:41 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more49 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Whitley28 min
Jun 10, 2:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Grant, Huntington, Miami, Noble and 3 more32 min
Jun 10, 2:55 PM EDTSpecial Weather StatementIWXBlackford, Wells35 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Wells36 min
Jun 10, 3:46 PM EDTSpecial Weather StatementIWXAllen29 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells39 min
Jun 10, 4:50 PM EDTSpecial Weather StatementIWXAllen25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.